# SDR SWAA2021081689494

- Difficulty date: June 30, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #1 HAS DAMAGE ON UPPER CROWN AT STA 520. ; / [01] MEASURED MATERIAL REMAIN FOUND TO BE OUT OF LIMIT AT # 1 SEAT TRACK BS 520 PER SRM 53-00-52-1A-1; [02] REMOVED CABIN FLOOR PANELS 231YF; 231ZF; 241BF; 241CF; 241EF AND 241FF PER AMM 53-21-00.; [03] REMOVED OLD #1 SEAT TRACK PER SRM 51-40-02. REAMED NEW #1 SEAT TRACK PER DRAWING #144A5300 AND SRM 51-40-02.; [04] APPLIED DYNOL TO UPPER SEAT TRACK FRAME STRUCTURE PER AMM 51-00-59.; [05] REMOVED OLD #1 SEAT TRACK PER SRM 51-40-02. REAMED NEW #1 SEAT TRACK PER DRAWING #144A5300 AND SRM 51-40-02.APPLIED DYNOL TO UPPER SEAT TRACK FRAME STRUCTURE PER AMM 51-00-59. C/W INSPECTION; [06] MEASURED MATERIAL REMAIN FOUND TO BE OUT OF LIMIT AT # 1 SEAT TRACK BS 520 PER SRM 53-00-52-1A-1 .REMOVED CABIN FLOOR PANELS 231YF; 231ZF; 241BF; 241CF; 241EF AND 241FF PER AMM 53-21-00. C/W INSPECTION; [07] OK TO INSTALL SEAT TRACK; [08] INSTALLED SEAT TRACK IAW SRM 51-40-02; [09] BUY BACK OF SEAT INSTALLATION; [10] CORRECTIVE ACTIONS ENTERED IN ERROR. SEE FAULT TT8Q005QLRK; [11] FAULT INFORMATION WAS ENTERED IN ERROR. NO FURTHER ACTION REQUIRED ON THIS FAULT
